BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Number Sequences in an Integral Form with a Generalized Convolution Property and Somos-4 Hankel Determinants
Authors: Rajkovic, Predrag M.
Barry, Paul
Savic, Natasa
Keywords: special numbers
recurrence relations
Issue Date: 2012
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 26, Fasc 1-2 (2012), 219p-228p
Abstract: This paper is dealing with the Hankel determinants of the special number sequences given in an integral form. We show that these sequences satisfy a generalized convolution property and the Hankel determinants have the generalized Somos-4 property. Here, we recognize well known number sequences such as: the Fibonacci, Catalan, Motzkin and SchrÄoder sequences, like special cases.
Description: MSC 2010: 11B83, 05A19, 33C45
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-26-219-228.pdf172.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License